# SDR CALA2025061805680

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 80,659 hours, 17,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 145W41103
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG W/W SLOPING PRESSURE WEB AT STA1245-1287 LBL25.7 FOUND 53 EA SOLID RIVETS DAMAGE AND 1EA CRACK,  REF TO HAECO NON ROUTINE NO.9466841,EA 5300-02713 REV B OP004.   LT MLG W/W SLOPING PRESSURE WEB AT STA 1245-STA1287 LBL25.7 53EA SOLID RIVETS DAMAGE AND 1EA CRACK REPAIRED AS PER ECRA 5350-02596 REV-, REF LP 5239498 FOR WORK ACCOMPLISHED. REF LP 5239498.
